MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected device.
 
Event or Problem Description
On (b)(6) 2022, zyno medical received a complaint from an end user that "tubing connected to the patient, heard a loud pop during the infusion and it was leaking from the filter.Checked clamps, and none were engaged.Switched out tubing, and it worked without issue on the next tubing." a patient was involved but was not harmed or injured.The device operator was a registered nurse.The medication being infused was remicade.The contract manufacturer of the affected device is becton, dickinson and company.
 
Additional Manufacturer Narrative
The service provider provided the evaluation report on 06/22/2022.The actual device was tested.Upon priming the set, leaking was observed from the right side of the 0.2-micron filter.The reported issue was confirmed.The device does not meet the passing criteria.The device will be returned to the contract manufacturer for further evaluation.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2022-00012).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
chaoyoung lee
177 pine street
natick, MA 01760
MDR Report Key14115622
Report Number3006575795-2022-00012
Device Sequence Number5608940
Product Code FPA
UDI-Device Identifier00814371020174
UDI-Public00814371020174
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2024
Device Model NumberB2-70071-DF
Device Catalogue NumberB2-70071-DF120
Device Lot Number21075810
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown